# SDR DLM88100824

- Difficulty date: March 2, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 49,019 hours, 35,786 cycles
- Engine: Pwa JT8D219
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: C3 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON UPPER SURFACE OF AFT CARGO COMPARTMENT DOOR JAMB BEAM.   CORROSION WAS REMOVED IAW SRM 51-10-3 PAR 26 AND AREA WAS FOUND OUT OF LIMITS IAW SRM 53-05 FIG 123 SHEET 2.  REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM'S 53-05 FIG 123 AND 51-10-3.
